# SDR SIMA200228704

- Difficulty date: October 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 675CE
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF - FLT 4524 - CREW REPORTED THE OVERWING INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  AIRCRAFT WAS INSPECTED AND FERRIED TO BOS FOR CORRECTIVE ACTION.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY POWER SUPPLY BATTERY PACK IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
